... and my boyfriend breaking up. has anyone had this experience or anything similar to it?
No, but that doesn't mean that it doesn't happen. Depo is a hormone that you're taking because your hormones aren't working right. You went into the doctor because you already had problems. Sounds like your boyfriend is a stinker and a loser like my X. He got mad that I got sick. He probably was thinking of leaving you anyway.
Hormone changes from anything makes your body and mind change.for me it was estrogen in birth control. Talk to your doctor about the bad thoughts and feelings for your self. Blood pressure meds made me suicidal-when I drove- I wanted to hit the gas and crash into something-especially cars-it was an impulse thing. I stopped driving until my mind cleared up. If you want to talk about this friend me-and we can talk--- Talk to your doctor and a mental counselor-but remember that you're suffering from grief too-so you have a double whammy put on you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2011 • 2 answers
Posted 28 Jul 2011 • 1 answer
Posted 8 Oct 2014 • 1 answer
Posted 29 Jul 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer